Journal of Mathematical Control Science
&
Applications 

Vol. 7 No. 1 (January-June, 2021)



                                                     List of the articles will be uploaded soon ...



     1. PRE-Isn-OPEN SETS AND SOME NOTIONS RELATED TOPRE-I-CONVERGENCE

     Author: CARLOS GRANADOS                                                


       How to Cite:   

       


     Granados, C., 2021. Pre
-Isn-Open Sets and Some Notions Related Topre-I-Convergence.  Journal of Mathematical

     Control 
Science and Applications, 7(1). 




     2. THE OPEN-LOOP ZERO-SUM LINEAR QUADRATIC INDEX ONE DISCRETE-TIME SOFT-CONSTRAINED 

     DESCRIPTOR DYNAMIC GAMES


     Author: MUHAMMAD WAKHID MUSTHOFA


     How to Cite:   



     Muhammad Wakhid, M., 2021. The Open-Loop Zero-Sum Linear Quadratic Index One Discrete-Time Soft-Constrained

     Descriptor Dynamic Games. Journal of Mathematical Control Science and Applications, 7(1).





     3.  PROBLEM OF THE OPTIMAL AMOUNT OF RIGID THIN SEGMENTS FOR AN EQUILIBRIUM MODEL OF

     A TWO-DIMENSIONAL BODY WITH A CRACK



     Author: NYURGUN LAZAREV, GALINA SEMENOVA  AND NATALYYA ROMANOVA


     How to Cite:   


     Lazarev, N., Semenova, G. and Romanova, N., 2021. Problem of the Optimal Amount of Rigid Thin Segments for An

     Equilibrium Model of a Two-Dimensional Body with a Crack. Journal of Mathematical Control Science and

     Applications, 7(1).





     4.  A SURVEY ON EXISTING CONDITIONS OF HAMILTONIAN GRAPHS 


     Author: AJAY KUMAR AND DEBDAS MISHRA


     How to Cite:   


     Kumar, A. and Mishra, D., 2021. A Survey on Existing Conditions of Hamiltonian Graphs. Journal of Mathematical
 
     Control Science and Applications, 7(1).





     5. A NOTE ON TYPE 2 POLYEXPONENTIAL EULER POLYNOMIALS AND NUMBERS


     Author: WASEEM A. KHAN


     How to Cite:   


     Waseem A., K., 2021. A Note on Type 2 Polyexponential Euler Polynomials and Numbers. Journal of Mathematical

    Control Science and Applications, 7(1).





     6. EXTREMAL SOLUTION TO GENERALIZED DIFFERENTIAL EQUATIONS UNDER INTEGRAL BOUNDARY

     CONDITION


     Author: OSWALDO LARREAL AND JUAN NÁPOLES VALDÉS, MIGUEL VIVAS-CORTEZ


     How to Cite:

    

     Larreal, O., Valdés, J. and Vivas-Cortez, M., 2021. Extremal Solution to Generalized Differential equations Under

     Integral Boundary Condition. Journal of Mathematical Control Science and Applications, 7(1).





     7. ORDERED GENERALIZED φ−CONTRACTION IN ORDERED FUZZY METRIC SPACES WITH

     AN APPLICATION IN DYNAMIC PROGRAMMING


     Author: MANISH JAIN, ANITA TOMAR,  MEENA JOSHI AND KENAN TAS


     How to Cite:

    

     
Jain, M., Tomar, A., Joshi, M. and Tas, K., 2021. Ordered Generalized Φ−Contraction in Ordered Fuzzy Metric Spaces

     with an Application in Dynamic Programming. Journal of Mathematical Control Science and Applications, 7(1).